# SDR AU990430012

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2140 · Heating System
- Part: Bearing
- Part number: K271B200EL
- Condition: Unapproved
- Location: Blower
- Component: Dynamicair, C100B3AA
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AU) THE BLOWER WAS RECEIVED FOR OVERHAUL. THE TECHNICIAN NOTICED THE PROPER REPLACEMENT BEARINGS, SUPPLIED BY THE MANUFACTURER, WERE DIFFERENT THAN THE BEARINGS REMOVED.  THE MANUFACTURERS BEARINGS HAVE NO MARKINGS AND HAVE BROWN RUBBER SEALS.  THE BEARINGS FOUND IN THE BLOWER WERE CLEARLY MARKED AS 3200, MADE IN THE USA, AND HAVE GREEN RUBBER SEALS.  DYNAMIC AIR ENGINEERING HAVE CONFIRMED THAT THEY HAVE NEVER USED THE DESCRIBED BEARINGS IN ANY OF THEIR MOTORS.  THE UNAPPROVED PARTS WERE REPLACED WITH THE PROPER PARTS AND THE UNIT WAS RETURNED TO SERVICE.
